# SDR R61A2021091900751

- Difficulty date: September 4, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Corroded
- Location: Frm 86 Rbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII CORROSION FOUND ON FLOORBOARD SUPPORT AT FR86, ON CROSSBEAM APPROX RBL 36,  REPLACED FLOOR SUPPORT P/N 170-66796-001 IAW SRM 51-41-01  PSE 53-23-005
